# SDR 96ZZZX2614

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1551A
- Make and model: Beech B300
- Aircraft serial: FL24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clevis Pin
- Part number: MS203922C15
- Condition: Broken
- Location: Door Latch
- Part time: 483 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTICED LOUD NOISE AND DOOR UNSAFE LIGHT ON AT 28,000 FEET.  SAFE LANDING MADE.  MAINTENANCE FOUND TOP FORWARD CABIN DOOR LATCH HOOK UNATTACHED FOR DOOR.  DISASSEMBLED DOOR AND FOUND CLEVIS PIN ON WHICH THE HOOK PIVOTS BROKEN IN HALF.  CAUSE OF FAILURE UNKNOWN.  INSTALLED NEW PIN, DOOR OPERATED OK.  SUBMITTER RECOMMENDS TIME CHANGE OF THIS ITEM.  PART INACCESSIBLE FOR INSPECTION.
